# SDR AALA202203241824

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 31,260 hours, 3,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Jumper
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR EPAS BATTERY TEST FAILED. FOUND TEST JUMPER 1 (PIN 11) 21 DM52115 PUSHED BACK. RESET PIN 11 21 DM52115. PERFORMED SATISFACTORY OPERATIONAL CHECK PER WDM 52-11-19 AND AMM 52-12-19-710-801.
